Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



On the lowest two-sided cell in affine Weyl groups

Author: Jérémie Guilhot
Journal: Represent. Theory 12 (2008), 327-345
MSC (2000): Primary 20C08
Published electronically: October 9, 2008
MathSciNet review: 2448287
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bremke and Xi determined the lowest two-sided cell for affine Weyl groups with unequal parameters and showed that it consists of at most $|W_{0}|$ left cells where $W_{0}$ is the associated finite Weyl group. We prove that this bound is exact. Previously, this was known in the equal parameter case and when the parameters were coming from a graph automorphism. Our argument uniformly works for any choice of parameters.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C08

Retrieve articles in all journals with MSC (2000): 20C08

Additional Information

Jérémie Guilhot
Affiliation: Department of Mathematical Sciences, King’s College, Aberdeen University, Aberdeen AB24 3UE, Scotland, United Kingdom\indent Université de Lyon, Université Lyon 1, Institut Camille Jordan, CNRS UMR 5208, 43 Boulevard du 11 Novembre 1918, F-69622 Villeurbanne Cedex, France
Address at time of publication: School of Mathematics and Statistics F07, The University of Sydney, NSW 2006, Australia

Received by editor(s): August 27, 2007
Published electronically: October 9, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.